# SDR ASAA2014012712502

- Difficulty date: January 27, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 22,656 hours, 7,046 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Knob
- Condition: Dislodged
- Location: Display Unit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S MCDU DIM KNOB CAME OFF.  KNOB ON CENTER CONSOLE.  ACFT GROUNDED.  REINSTALLED AND TIGHTENED SET SCREW, OPS CKD GOOD.
